# SDR MALA040933

- Difficulty date: May 8, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 19881
- Condition: Smoke
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N 19881 STARTED SMOKING WHEN INSTALLED INTO POWER SUPPLY.  MAINTENANCE REPLACED BATTERY PACK P/N  55-2198-1.  UNIT PASSED CMM CHECKS, RETURNED TO SERVICE 12/12/04.
